# SDR CALA2015090894276

- Difficulty date: September 7, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR FWD CUT OUT, REVEAL DOUBLER CRACKED, CARRIED FROM 9 19 13.  CUT OUT DAMAGED SKIN.  ACCOMPLISHED HFEC, NO DEFECT NOTED.  FABRICATED & INSTALLED REPAIR DOUBLER IAW SRM 53-60-15 REPAIR 3.  THIS IS A CAT B REPAIR.
